Affordable Access

Publisher Website

Existence of general equilibria in economies with natural exhaustible resources and an infinite horizon

Authors
Journal
Journal of Mathematical Economics
0304-4068
Publisher
Elsevier
Publication Date
Volume
20
Issue
2
Identifiers
DOI: 10.1016/0304-4068(91)90012-i

Abstract

Abstract This paper establishes the existence of a general equilibrium for economies with natural exhaustible resources and an infinite horizon. It is argued that the traditional methods for proving existence in economies with an infinite dimensional commodity space cannot be invoked here and an alternative proof is provided.

There are no comments yet on this publication. Be the first to share your thoughts.